Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximation and table of the Weierstrass $ {\wp}$ function in the equianharmonic case for real argument

Author: Thomas H. Southard
Journal: Math. Comp. 11 (1957), 99-100
MSC: Primary 65.3X
MathSciNet review: 0086416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Tricomi, Elliptische Funktionen, Akademische Verlagsgesellschaft, Leipzig, 1948, p. 20. MR 0029001 (10:532c)
  • [2] E. Jahnke & F. Emde, Tables of Functions with Formulae and Curves, 4th ed., Dover Publications, New York, 1945, p. 100. MR 0015900 (7:485b)
  • [3] NBS Applied Mathematics Series No. 9, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, U. S. Gov. Printing Office, Washington, D. C., 1952, p. 15.
  • [4] NBSCL, Tables of Bessel Functions of Fractional Order, v. 1, Columbia University Press, New York, 1948, p. 33.
  • [5] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill Book Co., Inc., New York, 1956, p. 112. MR 0075670 (17:788d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society